Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Math Ann

Search In Journal Title:

Abbravation: Mathematische Annalen

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1002/chin.198815096

Search In DOI:

ISSN

1432-1807

Search In ISSN:
Search In Title Of Papers:

Pointwise equidistribution with an error rate and

Authors: Dmitry Kleinbock Ronggang Shi Barak Weiss
Publish Date: 2016/04/04
Volume: 367, Issue: 1-2, Pages: 857-879
PDF Link

Abstract

Consider G=mathrmSL d mathbb R and Gamma =mathrmSL d mathbb Z It was recently shown by the secondnamed author Shi Pointwise equidistribution for one parameter diagonalizable group action on homogeneous space preprint arXiv14052067 2014 that for some diagonal subgroups g tsubset G and unipotent subgroups Usubset G g ttrajectories of almost all points on all Uorbits on G/Gamma are equidistributed with respect to continuous compactly supported functions varphi on G/Gamma In this paper we strengthen this result in two directions by exhibiting an error rate of equidistribution when varphi is smooth and compactly supported and by proving equidistribution with respect to certain unbounded functions namely Siegel transforms of Riemann integrable functions on mathbb Rd For the first part we use a method based on effective double equidistribution of g ttranslates of Uorbits which generalizes the main result of Kleinbock and Margulis On effective equidistribution of expanding translates of certain orbits in the space of lattices Number theory analysis and geometry 385–396 2012 The second part is based on Schmidt’s results on counting of lattice points Numbertheoretic consequences involving spiraling of lattice approximations extending recent work of Athreya et al J Lond Math Soc 912383–404 2015 are derived using the equidistribution resultThe support of Grants NSFC 11201388 NSFC 11271278 ERC starter Grant DLGAPS 279893 NSF DMS1101320 NSF 0932078 000 and BSF 2010428 is gratefully acknowledged We would like to thank Manfred Einsiedler for a discussion of effective double equidistribution Marc Pollicott for pointing us to references 9 10 and MSRI for its hospitality during Spring 2015


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Estimates of the Green function for X-elliptic operators
  2. Fibred multilinks and singularities $${f \overline g}$$
  3. The NSLUC property and Klee envelope
  4. Hölder estimates for parabolic p ( x , t )-Laplacian systems
  5. Ricci flow on surfaces with cusps
  6. A non-laminar dynamical Green current
  7. Artin characters, Hurwitz trees and the lifting problem
  8. Generic non-selfadjoint Zakharov–Shabat operators
  9. Strichartz estimates via the Schrödinger maximal operator
  10. Examples of relative deformation spaces that are not locally connected
  11. Polynomial approximation of Berkovich spaces and definable types
  12. Prographes sylvestres et groupes profinis presque libres
  13. Zone diagrams in Euclidean spaces and in other normed spaces
  14. A critical radius for unit Hopf vector fields on spheres
  15. Many triangulated 3-spheres
  16. New examples of c 0 -saturated Banach spaces
  17. Rational curves, Dynkin diagrams and Fano manifolds with nef tangent bundle
  18. Relatively weakly open sets in closed balls of Banach spaces, and real JB * -triples of finite rank
  19. The Bergman metric on complete Kähler manifolds
  20. Conformal dimension via subcomplexes for small cancellation and random groups
  21. Analytic torsion of Hirzebruch surfaces
  22. Déformations des cônes de vecteurs primitifs
  23. Radial entire solutions for supercritical biharmonic equations
  24. Weighted Calderón–Zygmund and Rellich inequalities in $$L^p$$
  25. On entropy, regularity and rigidity for convex representations of hyperbolic manifolds
  26. Rigidity of proper holomorphic maps between bounded symmetric domains
  27. On CR Paneitz operators and CR pluriharmonic functions
  28. Absence of wandering domains for some real entire functions with bounded singular sets
  29. Isomonodromic deformations of logarithmic connections and stability
  30. On the Frobenius stable part of Witt vector cohomology
  31. Quantitative mixing results and inner functions
  32. Configuration spaces, transfer, and 2-nodal solutions of a semiclassical nonlinear Schrödinger equation
  33. Spin curves and Scorza quartics
  34. Points rationnels des variétés de Shimura: un principe du “tout ou rien”
  35. On bounded and unbounded global solutions of a supercritical semilinear heat equation
  36. On the Perelman’s reduced entropy and Ricci flat manifolds with maximal volume growth
  37. On Oliver’s p -group conjecture: II
  38. Scattering in the energy space for the NLS with variable coefficients

Search Result: